Page 1 of 1

WHY MUST azathrioprine be took every day if stools are norma

Posted: Fri Jun 30, 2017 1:39 pm
by alannah13
i was wondering if its possible that taking azathrioprine would work just as well if u missed a dose sometimes or reduced the dose sometimes and only upted the dose again if symptoms showed up a bit like taking steroids why is it necessary to take such a toxic drug reguarlary. Also has anyone experienced bloating with azathrioprine I know I am bloated especially in abdomen area, is this due to water retention caused by the aza I have asked my gastro doc he says no but I believe it is that, and what will be the side effects of the bloating as it continues any ideas anyone?

Re: WHY MUST azathrioprine be took every day if stools are norma

Posted: Wed Jul 05, 2017 8:09 am
by Stuartjw
No idea, but I'm guessing the part of the mess that help take a while to build up.

I got the impression when I first started using it ears ago, it took quite a while for to actually take effect.

It is a shame, re not being able to drop off the levels, but have at with the specialists to see what they they suggest.